# SDR CA030306005

- Difficulty date: February 25, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Part time: 12,514 hours, 15,088 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED FROM WING AFTER WHAT WAS SUSPECTED TO BE A NR 3 BEARING FAILURE AND OIL CONTAMINATION (METAL IN OIL).  ENGINE  WAS SENT TO ATI TO INVESTIGATE BOTH THE BEARING FAILURE AND THE OIL CONTAMINATION, TO REPLACE THE CT DISK & PT DISKS AND TO OVERHAUL BOTH GG-PS 0090 & POWER SECTION.  THIS FINAL REPORT COVERS FINDINGS ONTHE GAS GENERATOR SECTION SEPARATE FINAL REPORT IS BEING ISSUED FOR POWER SECTION.  DAMAGE THAT WAS FOUND IN GG SECTION IS NOT UNEXPECTED FOR AN ENGINE WHICH OPERATED FOR 12514.3 HOURS WITHOUT OVERHAUL AND 6154.3 SINCE LAST SHOP VISIT. THERE WAS NO EVIDENCE OF OIL FILTER BYPASS OR OF ANY DAMAGE RELATED TO METAL CONTAMINATION.
